# SDR HEEA966446

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 205030710008
- Condition: Cracked
- Location: Fuselage
- Part time: 14,148 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CRACKED.  ANGLE CRACKED IN HALF DUE TO FASTENER HOLES NOT DEBURRED. REMOVED AND REPLACED ANGLE WITH SHIMS NEEDED AND PROPER HARDWARE.  DEBURR HOLES AT ALL LOCATIONS OF FASTENERS.
